# SDR UPS05845003

- Difficulty date: July 23, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C COMPT LONGERON END FITTING CORRODED AROUND FASTENER HOLE AT STA 70 L32R.  REMOVED AND REPLACED LONG END FITTING AT STA 70 L32R IAW SRM 57-1-20D, AND 51-3-2.
